Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

MRI showing horizontal tear, subchondrial cyst formation. Taking cortisone injection, fluid drained periodically. Is this serious?

hi.ive just had mri and shows horizotal tear of body and posterior horn of the medial meniscus with inferior artcula extension plus subchondral cyst formation at the anterior root of lateral keeps filling up with fluid have had drained four timed alredy plus two cortosion injection the pain is very bad whats next can you advice
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
May 2014
I understand that you just had a MRI and earlier you have had fluid drainage with cortisone injection.
Coming to your MRI findings, horizontal tear body and posterior horn of medial meniscus and subchondral cyst formation, there is a need to see an orthopedic surgeon.
The situation is not serious but there is always a discomfort associated with meniscal tears.
If your doctor suggests, please go in for a curative surgery. This will improve your quality of life to a great extent.
Hope this helps.
Answered: Sat, 8 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor